They are adding another blood pressure medication tonight. I hate this! BP was 162/107 this afternoon. This sucks so much!!! I am worried about how this will affect Malachi. They are saying the meds are safe, but I have never been on meds before. Other than Motrin and OTC stuff. Do you think it will hurt him?
I am sorry you are going through this
I think the meds are probably okay. I was just rereading The Womanly Art of Breastfeeding and it says that very few medicines are dangerous for breastfeeding. You can look it up at www.kellymom.com to see what it says too.
I was going to suggest looking up kellymom too.
♥ Amanda ♥
♥ Mom to: Jesse 16, Jacob 5, Ethan 3, Eli 2, & baby Andrew ♥
I don't think they would put you on anything that would hurt him. I'm really sorry that this is going on. DH has high BP as well and he's on 3 meds... it's not too bad!
Krystal & Donovan - 12/2/06
Reagan - 10/2/02
Maximus - 3/10/05
Liberty - 12/11/08
My angel in Heaven 1/7/13
I'm sorry Joy! They say it is controversial what really makes it through the breast milk anyway, and I'm sure they wouldn't put you on something that would harm Malachi. It is important that you get that BP down ASAP!!! It is better to be on meds than go into a seizure. Hope it works for you! Sending you hugs!
What are you on? I'm on Lebetalol...
The Labetalol is not working, so they are adding nifediac. The combo had me down to 110/70 this morning How ever I think I have a sinus headache now. I am wondering if we should be cancelling Christmas this year. I am so tired of being in pain. I am not sure I can handle wrapping and being social. I am praying it just goes away either because of the meds or just on it's own....I really don't care. I am so sad I still feel sick. it is getting depressing.